Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Closed $3$-manifolds with no periodic maps
HTML articles powered by AMS MathViewer

by Frank Raymond and Jeffrey L. Tollefson PDF
Trans. Amer. Math. Soc. 221 (1976), 403-418 Request permission

Abstract:

Examples of closed, orientable, aspherical 3-manifolds are constructed on which every action of a finite group is trivial.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10, 57E10
  • Retrieve articles in all journals with MSC: 57A10, 57E10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 221 (1976), 403-418
  • MSC: Primary 57A10; Secondary 57E10
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0415620-9
  • MathSciNet review: 0415620